Commutative QF-1 rings

Ringel CM (1974)
Proceedings of the American Mathematical Society 42(2): 365-368.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
If R is a commutative artinian ring, then it is known that every faithful R-module is balanced (i.e. has the double centralizer property) if and only if R is a quasi-Frobenius ring. In this note it is shown that the assumption on R to be artinian can be replaced by the weaker condition that R ist noetherian.
Erscheinungsjahr
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
42
Zeitschriftennummer
2
Seite
365-368
PUB-ID

Zitieren

Ringel CM. Commutative QF-1 rings. Proceedings of the American Mathematical Society. 1974;42(2):365-368.
Ringel, C. M. (1974). Commutative QF-1 rings. Proceedings of the American Mathematical Society, 42(2), 365-368.
Ringel, C. M. (1974). Commutative QF-1 rings. Proceedings of the American Mathematical Society 42, 365-368.
Ringel, C.M., 1974. Commutative QF-1 rings. Proceedings of the American Mathematical Society, 42(2), p 365-368.
C.M. Ringel, “Commutative QF-1 rings”, Proceedings of the American Mathematical Society, vol. 42, 1974, pp. 365-368.
Ringel, C.M.: Commutative QF-1 rings. Proceedings of the American Mathematical Society. 42, 365-368 (1974).
Ringel, Claus Michael. “Commutative QF-1 rings”. Proceedings of the American Mathematical Society 42.2 (1974): 365-368.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar